# SDR ASAA2016010314630

- Difficulty date: January 3, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 36,784 hours, 10,873 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Flag
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, CAPTAIN`S ND BRIEFLY SHOWED "VTK" AND "MAP" FLAGS BEFORE RETURNING TO NORMAL. SHORTLY THEREAFTER F/O'S ND SHOWED A "MAP" FLAG.  ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURE IAW QRH.  FMC RESTORED NORMAL.
